# SDR SWIA200413237

- Difficulty date: April 16, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 4,437 hours, 3,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION,  FS 625 LEFT INTERCOSTAL STR 14 L CRACKED. INTERCOSTAL REPLACED IAW CRJ SRM 51-40-11, 51-42-06.
